Choquet Integral as Maximum of Integrals with Respect to Belief Functions

  • Mikhail Timonin
Conference paper
Part of the Advances in Intelligent and Soft Computing book series (AINSC, volume 164)


We study the problem of representing the Choquet integral w.r.t. an arbitrary capacity as maximum of integrals w.r.t. belief functions. We propose an algorithm and prove that for 2-additive capacities it allows to obtain a decomposition with the lowest number of elements.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Denneberg, D.: Totally monotone core and products of monotone measures. International Journal of Approximate Reasoning 24(2-3), 273–281 (2000) ISSN 0888-613XMathSciNetMATHCrossRefGoogle Scholar
  2. Grabisch, M.: k-order additive discrete fuzzy measures and their representation. Fuzzy Sets and Systems 92(2), 167–189 (1997) ISSN 0165-0114MathSciNetMATHCrossRefGoogle Scholar
  3. Korte, B.H., Vygen, J.: Combinatorial optimization: theory and algorithms. Springer (2008) ISBN 3540718435Google Scholar
  4. Lovász, L.: Submodular functions and convexity. Mathematical Programming: the State of the Art, 235–257 (1983)Google Scholar
  5. Read, R.C.: An introduction to chromatic polynomials*. Journal of Combinatorial Theory 4(1), 52–71 (1968)MathSciNetCrossRefGoogle Scholar
  6. Stanley, R.P.: Acyclic orientations of graphs. Discrete Mathematics 5(2), 171–178 (1973)MathSciNetMATHCrossRefGoogle Scholar
  7. Timonin, M.: Maximization of the Choquet integral over a convex set and its application to resource allocation problems. Annals of Operations Research (2011) (under review)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.National Nuclear Research University MEPhIMoscowRussian Federation

Personalised recommendations